# SDR HEEA085071

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Part serial: 023
- Condition: Eroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R BLADE HAS PAINT EROSION.
